# SDR ASAA2017072821486

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 14,030 hours, 4,613 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Fan
- Condition: Disconnected
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT PAX CABIN VERY HOT DESPITE TEMP GAUGE SHOWING SAME 23C AS FWD CABIN. IT TAKES AFT CABIN CONTROLLER FULL COLD TO MANAGE AFT CABIN PAX. DUCT PRESSURE NORMAL. ACFT GROUNDED.  FOUND THE AFT CABIN TEMP SENSOR FAN NOT WORKING. DROPPED FAN ACCESS PANEL AND FOUND FAN DISCONNECTED.  CONNECTED THE FAN & OPS CHECKED NORMAL IAW AMM 21-61-11. BITE OF BOTH CONTROLLERS, OPS NORMAL.
